# SDR SWI202408260764

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOWER FLANGE IS CORRODED BETWEEN FS394.00 -409.00 & STGR27 - 26R. (MARKED)      (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED WITH NEW INTERCOSTAL ASSEMBLY, STGR 27 P/N: SH670-32075-3 ON FS394.00- FS409.00 AT STGR27- STGR26RH PER DWG SH670-32050 REV J. AND REF CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
